# SDR 2001UALA02474

- Difficulty date: December 27, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 42,822 hours, 6,793 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM T-CAP LOWER SURFACE HAS CORROSION AT STATION 1197+132 AT STRINGER 33L.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM T-CAP.
